| Model Number |
ZM-540PA |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the transmitter was not reading ecg leads and there was no error message.The monitoring tech noticed it when they went into full disclosure and only saw a qrs wave on lead 2.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the central nurse's station was being used in conjunction with the telemetry transmitter, but no model or serial number information was provided.
Event or Problem Description
The biomedical engineer (bme) reported that the transmitter was not reading ecg leads and there was no error message.The monitoring tech noticed it when they went into full disclosure and only saw a qrs wave on lead 2.No patient harm reported.
Event or Problem Description
The biomedical engineer (bme) reported that the transmitter was not reading ecg leads and there was no error message.The monitoring tech noticed it when they looked at full disclosure and only saw a qrs wave on lead 2.No patient harm reported.
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the zm transmitter was not reading the ecg leads.No error message was given.The monitor technician noticed it when looking at full disclosure and only saw a qrs wave on lead 2.No patient harm or injury was reported.Investigation summary: nihon kohden technical support (nk ts) initiated a warranty exchange for the zm device.With the information available, a root cause cannot be determined.Fuzzy or inaccurate waveforms (e.G., sawtooth patterns, square waves) and wave artifacts (signal noise, lead placement, lead connection, network interference) may be caused by faulty lead placement or faulty leads.Users should verify that the leads are authorized for use with the zm transmitter in operation before monitoring a patient.Improper connection of leads (leads not properly seated), and/or damaged or contaminated leads (dirt, dust and/or cleaning residues) may contribute to ecg issues.If the leads are not seated properly to the zm transmitter, readings will not appear properly.